MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PDC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while in use on a patient, air leak was observed upon the start of use on patient.Customer indicated that there was recannulation of a replacement tube was required.
 
Additional Manufacturer Narrative
One sample of pediatric tracheostomy tube was received for evaluation.A visual test was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed with a syringe 7cc of air was applied to the cuff, and it was observed the cuff held the air, and no restrictions were felt at the time of inflation nor deflation, the sample was left inflated 24 hours and no deflation was observed.Additionally the sample was submerged into a container filled with water and no leaks were observed.No failure mode was observed in the received sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7569542
Report Number2936999-2018-00370
Device Sequence Number16444319
Product Code JOH
UDI-Device Identifier20884522029107
UDI-Public20884522029107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.0PDC
Device Catalogue Number4.0PDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;